MAUDE Adverse Event Report: Cook Inc Ultrathane Mac-Loc Locking Loop Multipurpose Drainage Catheter; FGE; Stents, drains and dilators for the biliary ducts

Cook Inc Ultrathane Mac-Loc Locking Loop Multipurpose Drainage Catheter; FGE; Stents, drains and dilators for the biliary ducts
Model Number G09502
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury

Brand Name
Ultrathane Mac-Loc Locking Loop Multipurpose Drainage Catheter
Common Device Name
FGE; Stents, drains and dilators for the biliary ducts
Manufacturer (Section D)
Cook Inc
750 daniels way
bloomington IN 47404
Manufacturer Contact
jason crouch
750 daniels way
bloomington, IN 47404
+1(812)339-2235
MDR Report Key50810002
Report Number1820334-2026-00989
Device Sequence Number8900713
Product Code FGE
UDI-Device Identifier00827002095021
UDI-Public(01)00827002095021(17)290707(10)17201719
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K173035
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG09502
Device Catalogue NumberULT10.2-38-25-P-6S-CLM-RH
Device Lot Number17201719
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/13/2026
Initial Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/07/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown